MathSciNet Relay Station
MathSciNet bibliographic data
MR1046532 65M12 (35L65)
Coquel, Frédéric; LeFloch, Philippe Convergence de schémas aux différences finies pour des lois de conservation à plusieurs dimensions d'espace. (French) [Convergence of finite difference schemes for conservation laws in several space dimensions] C. R. Acad. Sci. Paris Sér. I Math. 310 (1990), no. 6, 455–460.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement